Citation:
I. M. Gel'fand, D. B. Fuchs, “Cohomologies of Lie algebra of tangential vector fields. II”, Funktsional. Anal. i Prilozhen., 4:2 (1970), 23–31; Funct. Anal. Appl., 4:2 (1970), 110–116
This publication is cited in the following 14 articles:
Davide Rovere, “Kodaira-Spencer anomalies with Stora-Zumino method”, J. High Energ. Phys., 2025:1 (2025)
Bas Janssens, Milan Niestijl, “Generalized Positive Energy Representations of the Group of Compactly Supported Diffeomorphisms”, Commun. Math. Phys., 406:2 (2025)
Ajay C. Ramadoss, “Integration of Cocycles and Lefschetz Number Formulae for Differential Operators”, SIGMA, 7 (2011), 010, 26 pp.
R. Bott, Differential Operators on Manifolds, 2010, 49
Walid Aloulou, Didier Arnal, Ridha Chatbouri, “Chevalley Cohomology for linear graphs”, Lett Math Phys, 80:2 (2007)
Alice Fialowski, “Deformations of some infinite-dimensional Lie algebras”, Journal of Mathematical Physics, 31:6 (1990), 1340
James Perchik, “Cohomology of Hamiltonian and related formal vector field lie algebras”, Topology, 15:4 (1976), 395
D. B. Fuchs, “Characteristic classes of foliations”, Russian Math. Surveys, 28:2 (1973), 1–16
J. H. Bernstein, B. I. Rozenfel'd, “Homogeneous spaces of infinite-dimensional Lie algebras and characharacteristic classes of foliations”, Russian Math. Surveys, 28:4 (1973), 107–142
K. Godbiion, “Kogomologii algebr Li formalnykh vektornykh polei”, UMN, 28:4(172) (1973), 139–151
I. M. Gel'fand, D. A. Kazhdan, D. B. Fuchs, “The actions of infinite-dimensional Lie algebras”, Funct. Anal. Appl., 6:1 (1972), 9–13
M. V. Losik, “Cohomologies of the Lie algebra of vector fields with coefficients in a trivial unitary representation”, Funct. Anal. Appl., 6:1 (1972), 21–30
J. H. Bernstein, B. I. Rozenfel'd, “Characteristic classes of foliations”, Funct. Anal. Appl., 6:1 (1972), 60–61
I. M. Gel'fand, D. B. Fuchs, “Cohomologies of Lie algebra of vector fields with nontrivial coefficients”, Funct. Anal. Appl., 4:3 (1970), 181–192